# SDR SWAA2023060144693

- Difficulty date: May 2, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR MOP SILL PREVIOUS REPAIR AT BS 303 LBL 58 WL 208.<[01] CORROSION ON PREVIOUS REPAIR PART ON FWD ENTRY MOPSILL STA 303; LBL 58; WL 208 IF FOUND TO BE OUT OF LIMITS BEING A PERVIOUS REPAIR PART PER SRM 53-10-15-1A-1. SRM 51-10-02-0G-0 IS APPLCABLE FOR REPLACEMENT OF PART.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED FWD ENTRY DOOR MOP SILL IAW SRM 51-40-02.;[04] LOCATED AND DRILLED NEW FWD ENTRY DOOR MOP SILL AT BS 303 LBL 58 WL 208. PER SRM 51-40-02 AND DWG # 141A8110 REV: -.;[05] VERIFIED CORRECTIVE ACTION 3 AND 4;[06] REQUEST OKAY TO INSTALL MOP SILL.;[07] OK TO INSTALL MOP SILL.;[08] INSTALLED NEW FWD ENTRY DOOR MOP SILL AT BS 303 LBL 58 WL 208. PER SRM 51-40-02 AND DWG # 141A8110 REV: -; 141A9810 REV: .;[09] VERIFIED CORRECTIVE ACTION 8.;[10] TASK CARD COMPLETED.;[11] VERIFIED MEASUREMENT TABLE
